# SDR AALA201707249010

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 2,394 hours, 897 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PS2 CHECK, FOUND THE R1 DOOR EMERGENCY CYLINDER PRESSURE LOW.  SERVICED THE R1 DOOR CYLINDER TO CORRECT PRESSURE IAW AMM 52-10-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
